# SDR ASAA2013011293673

- Difficulty date: January 12, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 19,797 hours, 6,203 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6228782
- Condition: Faulted
- Location: A/C Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, ON RECALL, CONTROL CABIN ZONE TEMP ILLUMINATEED  FOLLOWED QRH  2.15.  RESETS WITH MASTER CAUTION RESET.  R & R T478, OPS CHECKED GOOD IAW MM 21-61-00.
